I am a diabetic with one stent and a triple by-pass (1 1/2 Yrs ago) and now I am experiencing high blood sugar (over 500) ffor which I have taken plenty of insulin to take care of it. (insulin pump) Now I am experiencing nausea and indigestion with my unreasonably high blood sugars. My tongue is feeling numb. Is it just the blood sugars or am I experiencing a heart attack. I do not have insurance and I hesitate to call 911 unless I know that it is necessary. I would not have the money to pay such a bill. Thank you, XXXXX XXXXXXXX@XXXXXX.XXX P.S. My hands are trembling in an unusal way.
Person's Gender: Female
Person's Age: 61
I have taken extra insulin with the result of a higher reading on my meter (over 500)
Answers are for informational purposes only.It's probably the high insulin but you could be developing HHS This is a life threatening emergency of high blood sugars.You need to see a doctor now. If you have follow up questions or aren't satisfied, just click reply. :)
What is HHS?
Hyperosmolar hyperglycemic state.Basically a life threatening toxic buildup of acid due to high sugars